# SDR 45074

- Difficulty date: September 13, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N6367X
- Make and model: Cessna 402B
- Aircraft serial: 402B1330
- Aircraft time: 20,345 hours
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Engine
- Part time: 20,345 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SID 54-10-04 INSPECTION, CRACKS WERE FOUND ON 3 OF 4 FWD ENGINE SUPPORT BEAMS.  CRACKS WERE FOUND AT EDGE OF MOUNT SUPPORT ON OUTBOARD BEAM AND EDGE OF WASHERS ON INBOARD BEAMS.  REPAIR PATCHES WERE INSTALLED IAW AERODESIGN AIRCRAFT ENGINEERING, INC ENGINEERING REPORT 5815.1, APPROVED FOR THIS AIRCRAFT ONLY.
